# SDR AALA202210212836

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 80,154 hours, 31,771 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Priority Valve
- Part number: BHC106004
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING GEAR EXTENSION, ECAM LAND GEAR DOORS NOT CLOSED AND STEERING MESSAGE DISPLAYED. AIRCRAFT DIVERTED TO PHL AND DECLARED AN EMERGENCY. AIRCRAFT LANDED SAFELY AT PHL AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-808-A AND REPLACED PRIORITY VALVE 1064GM (AALA202210212836) ALONG WITH RELAY 62GA (AALA202210219860) PER AMM 29-11-33. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
